# SDR C2XA04SD013

- Difficulty date: December 27, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 9,475 hours, 7,312 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Alignment
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SDF - AIR GROUND FAIL ON TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  REPOSITIONED GROUND PROX SWITCH TARGET ON NOSE LANDING GEAR, JACKED AIRCRAFT AND CYCLED LANDING GEAR IAW EMB AMM 32-63-05.  OPS CHECKED GOOD, AIRCRAFT RELEASED AND RETURNED TO SERVICE.
